Volume 26, 2020
|Number of page(s)||46|
|Published online||10 December 2020|
Optimal control of stochastic phase-field models related to tumor growth
Department of Mathematics, University of Trento Via Sommarive 14,
Povo (Trento), Italy.
2 Department of Mathematics, University of Pavia, and IMATI - C.N.R. Via Ferrata 5, 27100 Pavia, Italy.
3 Faculty of Mathematics, University of Vienna Oskar-Morgenstern-Platz 1, 1090 Vienna, Austria.
* Corresponding author: email@example.com
Accepted: 23 April 2020
We study a stochastic phase-field model for tumor growth dynamics coupling a stochastic Cahn-Hilliard equation for the tumor phase parameter with a stochastic reaction-diffusion equation governing the nutrient proportion. We prove strong well-posedness of the system in a general framework through monotonicity and stochastic compactness arguments. We introduce then suitable controls representing the concentration of cytotoxic drugs administered in medical treatment and we analyze a related optimal control problem. We derive existence of an optimal strategy and deduce first-order necessary optimality conditions by studying the corresponding linearized system and the backward adjoint system.
Mathematics Subject Classification: 35R60 / 35K55 / 49J20 / 78A70
Key words: Stochastic systems of partial differential equations / Cahn-Hilliard equation / optimal control, first-order necessary conditions / tumor growth
© EDP Sciences, SMAI 2020
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.